MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC150
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 01/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that 1 year and 10 months post implant of this pulmonary bioprosthetic valved conduit in a pediatric patient, it was explanted and replaced.No failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received indicating that 1 year and 10 months post implant of this pulmonary bioprosthetic valved conduit in a pediatric patient, it was explanted and replaced due to patient outgrowth.No other adverse patient effects were reported.The product specimen is not available for return.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6347035
Report Number2025587-2017-00279
Device Sequence Number10864346
Product Code LWR
UDI-Device Identifier00681490908726
UDI-Public00681490908726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2015
Device Model NumberHC150
Device Catalogue NumberHC150-12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
03/24/2017
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date03/24/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 MO
Patient Weight14